I been on Suboxone for 6 months now and I feel great but I really gained a lot of weight and a lot of people I know take Adipex for weight loss and I wan't to try it so bad!! I wan't to ask my doctor for some but I don't want to look stuid if they can't be mixed???
22 Sep 2010
Im not sure wether you can or not,I did and the doctor jumped my case about it ,Not because it could hurt me, but because it is a methanphetamine.And is also addictive so,I know what you mean though cause I have really put on the weight too.Whats up with the sugar thing?? my ass looks two axe handles wide,and growing,not to mention the bags under my eyes from sneaking in an out of the refrig all night!! My eyes look like the nut sack on a goats ass!!! I will be glad when this is over,and im off this med,before I end up with stretch marks under my eyes as well.If you can get the doctor to write you script for it,it works great!! I lost 45bs on it in 90 days with fat free diet, and walking everyday,it was wonderful.
.But then I started this,and well you know the story.I notiiced some Diet pills got some warning from FDA arotmaise,or something like that never heard of it,Have you ? The doctor says theres some kind of diet aid out that doesent have the meth in it.I havent heard of it yet.I know they said they were gonna mix welbutrin and suboxone together and try that as a diet aid? I take that mixture and Im still gaining weight.Anyway good luck and God bless! If Adipex - Phentermine is the same,phentermine is what I took,37 mgs.Blue and white speckled.
23 Sep 2010
I was on the other diet drug, phentermine, and suboxone at the same time but I am on a tiny dose of subs. I did get permission from my counselor, haven't had to see the subs doc for a while. I too gained weight on subs, counselor said it is because when you are taking opiates, you tend to not eat, on subs, you eat. I had a hard time with the phentermine, it kept me up several nights even when I took it absolutely correctly and not after 2;30 pm. If you do decide to do this, call your subs doctor, and start slow on the phentermine, it is strong and you will get insomnia a few nights. I am not really sure it caused me to lose much weight either, I think with the diet and walking 2 to 2 1/2 miles at 4 to 6 nights a week, I would have lost around the same thing. I am now off of it, it tended to make me kinda upset. I did lose 5 lbs the first month and 7 the second. The diet dr. did know about subs, and I was impressed with that. Make sure you tell the diet doctor you are on subs also.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 25 Feb 2013
Im on wellbutrin an trying to phase off the epilim. Haven't found a mood stabiliser yet..my next appointment with doc will tell me more. Epilim ...
1 answer • 5 Jul 2014